# SDR FDEA201108073128

- Difficulty date: August 7, 2011
- Submitted: August 8, 2011
- Operation: Air carrier
- Aircraft: N642FE
- Make and model: Doug MD-11F
- Aircraft serial: 48485
- Aircraft time: 47,830 hours, 9,742 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: A6A70271
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING REPAIR OF LONGERON 52 FOUND CORROSION AT LONGERON 51L AT STA 6-80.   CORRODED LONGERON SECTION CUT AND REMOVED IAW SRM 53-00-05, FIG 202, REV 47.  NEW LONGERON SECTION FABRICATED AND REPAIR SPLICE FABRICATED IAW SRM 53-00-05, FIG 202, REV 47 AND INSTALLED IAW SRM 53-00-05, FIG 202, REV 47.  REPAIR CLASSIFIED IAW GMM 6-2-100, REV 112.
